See Alike in...

Alike App

Browser

Nanny1527

137d

I currently don't take medication due to fear of weight gain..what do you recommend I try

    • SillyGooseGoose

      137d

      I'd recommend talking to a professional about this. Your medication is there for a reason and is meant to help you, so I'd talk to my primary about why I need each of these medications and what side effects they have, specifically expressing worry about weight gain. They should have a couple of things to help you. Hope this helps ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Having a professional listen to your fears and help you through them might be the best bet. You could also try keeping a food diary and focusing on your diet, as well as exercising at least three times a week. It's also recommended to take note of any changes in your behavior, sleep, and appetite when you do start taking medication, so you can discuss these with your doctor."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion